# SDR UALA2009071602102

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 37,976 hours, 14,605 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 6773R010000
- Part serial: 60227
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK 1 AND 2 FAULTS, RTFL.  REPLACED HPV DUE TO LEAK AND REPAIRED LEAK OF CLOSURE SOLENOID LINE.  NEW NR 2 ENG HPSOV WILL NOT CLOSE COMPLETELY.  BUTTERFLY VALVE BINDS SO ECAM BLEED SHOWS OPEN POSITION ALL THE TIME.  REPLACED VALVE AND FLEXIBLE HOSE.  ENG 2 RUN TEST OK, NO FAULT ON PFR.
